MathSciNet Relay Station
MathSciNet bibliographic data
MR928215 (89f:46116) 46L05 (46L35 46L40)
Powers, Robert T. An index theory for semigroups of $\sp *$-endomorphisms of ${\scr B}({\scr H})$ and type ${\rm II}\sb 1$ factors. Canad. J. Math. 40 (1988), no. 1, 86–114.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement